MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD BLUNT FILTER NRFIT; NEEDLE

BECTON DICKINSON DE MEXICO BD BLUNT FILTER NRFIT; NEEDLE
Catalog Number 400067
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Photos received by our quality team for investigation.Through visual inspection, non-bd syringe with liquid is observed with a black foreign matter, a foreign matter analysis is attached, and a bd blunt fill needle.The client mentions that the white epoxy which the needle adheres to the adapter coincides with the results of the analysis of the foreign matter found in the syringe.A device history review was performed for the reported lot 3045503 no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.The contamination in the syringe could not be generated by the adhesive used in the needle assembly process.Additionally, the foreign matter observed by the customer is black, the epoxy adhesive is white.Physical samples are required to further analyze.Based on the investigation results, no manufacturing related defects could be identified and therefore, a cause for the reported incident could not be determined.
 
Event or Problem Description
It was reported that the bd blunt filter nrfit had foreign matter.The following information was provided by the initial reporter: particle was visually encountered in the syringe and image taken with microscopy.Ft-ir results can be seen.
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD BLUNT FILTER NRFIT
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19101574
Report Number9614033-2024-00038
Device Sequence Number17977887
Product Code GAA
UDI-Device Identifier00382904000677
UDI-Public(01)00382904000677
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Catalogue Number400067
Device Lot Number3045503
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer04/16/2024
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown